Miscarriage help?

Patient

Q: I got the first depo-provera shot in September and they did not give me a pregnancy test, I did not get any more shots of the depo. The first month and a half that I got it, and then from December till now I have had this material come out of me, and it is not old blood, it looks more like a tissue from the inside, lots of clots when I wipe and urinate. It is very dark black and not bloody. I have had a lot of abdominal pain and the doctor diagnosed me with mesenteric lymphadenitis as well as endometriosis (endometriosis diagnosis from exploratory surgery). Could this be lasting symptoms from a miscarriage or what could it be?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Is it possible for me to be pregnant? Are these signs? Is it too early to tell? I had unprotected sex on 12/16/16, an...

Q: I had my period from 12- 18 and realised drops of blood from 18-25.had sex on 5-10 but he produced outside .i feel bl...

Q: Hello, I took the morning after pill (19th November) whilst I was at the end of my first period and within two weeks ...

Q: Hi I had unprotected sex on my ovulation day or at least around that time. But I still had my period thirteen days a...

Q: On the poor advice from someone at Planned Parenthood (who I think was a volunteer and not a professional), about a w...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews